MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC CONTOUR; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC CONTOUR; BLOOD GLUCOSE TEST STRIPS
Model Number 7097C
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient was also the initial reporter, so personal information was not entered.
 
Event or Problem Description
The customer ran a blood test on the contour.The meter automatically marked it as a control test, which will be displayed as a control result when accessing the meter's memory.No adverse event was alleged.The customer was advised to return the strips for evaluation.New strips and meter were sent to him.

Brand Name
CONTOUR
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC
430 s beiger st
mishawaka IN 46544
MDR Report Key7369868
Report Number1826988-2018-00045
Device Sequence Number13462633
Product Code NBW
UDI-Device Identifier10301937097505
UDI-Public10301937097505
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062058
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2019
Device Model Number7097C
Device Catalogue Number7097C
Device Lot Number7DJ3A03B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/11/2018
Supplement Date Received by Manufacturer03/30/2018
Initial Report FDA Received Date03/26/2018
Supplement Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1